# SDR JJBA20250602003

- Difficulty date: June 1, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 47,345 hours, 30,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE CEILING EMERGENCY LIGHT AT ROW 18 INOPERATIVE. REMOVED AND REPLACED ROW 18 CENTER AISLE CEILING EMERGENCY LIGHT. OPS CHECK SAT.
